# SDR 08FDEA00961

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2231503
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FAIRING NR 535HL HAS AREAS OF DISBOND.  REPAIRED  BY FABRICATING & BONDING THE INNER & OUTER SKINS;  INNER & OUTER DOUBLERS & CORE IAW TPS 1001, REV E & EA 8-5720-118479,
